# SDR UALA2013041102495

- Difficulty date: April 8, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,642 hours, 9,767 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 8112507
- Part serial: 41000613
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CONTINUED TO RUN AFTER MOVING FUEL CONTROL TO CUTOFF, PULLED FIRE HANDLE AND ENGINE CONTINUED TO RUN FOR APPROXIMATELY ONE MINUTE, NR 1 ENGINE FIRE HANDLE LEFT IN PULLED POSITION.  REPLACED FMU, LEAK CHECKED, WET MOTOR AND IDLE RUN.  ENGINE SHUTDOWN OK.
